# SDR AALA20120604005

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP T-ANGLE AT STATION 201 AND RIGHT BUTTLINE 57.  INSTALLED NEW SECTION OF RIGHT CUSP ANGLE FROM STATIONS 165 TO 230 PER SRM 53-05-00 FIGURE 55 AND BOEING DRAWING J060288.
